Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Entocort side effects? hard, painful, swollen lymph node


08-27-2013, 07:49 PM   #1
ce1210
Senior Member
 
ce1210's Avatar
 
Join Date: Jul 2013
Location: Chattanooga, Tennessee

My Support Groups:
Entocort side effects? hard, painful, swollen lymph node

I have been on entocort for 1.5 months and yesterday noticed 2 bumps on my left thigh but figured it was acne (the entocort had been giving me some acne) but today I noticed a hard, swollen, painful lymph node in my left groin/ pelvic region and am beginning to freak out. the bumps have gotten bigger today and I'm starting to worry I have an infection, but the bumps don't really hurt they kind of itch. I had a staph infection ab 2 years ago but I don't remember having swollen lymph nodes and the bump was VERY painful so I don't think it's a staph infection. I'm trying to resist freaking out and going to the ER tonight, but I also don't wanna wake up w/ a high fever and a hole in my leg...anybody have anything like this from entocort or have any advice?
08-28-2013, 03:08 PM   #2
ce1210
Senior Member
 
ce1210's Avatar
 
Join Date: Jul 2013
Location: Chattanooga, Tennessee

My Support Groups:
ok...don't everybody reply at once
08-28-2013, 03:14 PM   #3
Clash
Forum Monitor
 
Clash's Avatar
I know it is hard not to freak out about all of these side effects. Shortly after my son started MTX he had a swollen lymph node in his neck. I took him to the GP to have it checked out and they felt it was nothing to worry about. It did go down soon after that. We have not had an issue with swollen lymph nodes in the groin area but if you are concerned you may want to call your GI and up date them on the what you are experiencing.
__________________
Clash
Mom to
C age 19
dx March 2012 CD

CURRENT MEDS: MTX injections, Stelara


Dx May 2014: JSpA
8/2014 ileocecectomy
9/2017 G tube

PAST MEDS: remicade, oral mtx, humira
08-29-2013, 11:46 AM   #4
ce1210
Senior Member
 
ce1210's Avatar
 
Join Date: Jul 2013
Location: Chattanooga, Tennessee

My Support Groups:
hey thanks for the reply...called GI yesterday and left a message, nurse called me back and said she would talk to a doc and call me back but never did...I have managed to calm myself down and I made an apt to start seeing a new PCP but that's not until a week from today. The swollen lymph node and the 2 bumps on my leg seem to be very slowly getting worse and I have had a very slight increase in my other crohn's symptoms so I think that I may be fighting a skin infection and I think I'm going to go to a walk-in clinic today bc I'm afraid of ending up with a dangerous staph infection or something....
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Entocort side effects? hard, painful, swollen lymph node
Thread Tools


All times are GMT -5. The time now is 09:11 AM.
Copyright 2006-2017 Crohnsforum.com